# SDR C2XA05BT066

- Difficulty date: August 28, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 17,248 hours, 15,256 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7455503
- Part serial: 0700
- Condition: Intermittent
- Location: Mlg
- Part time: 4,932 hours, 3,272 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, "NOSE GEAR DOOR[S] OPENED DURING CLIMB-OUT AT 15000 FT AND 290 KNOTS."  MX R & R LGEU AND NLG ACT PROX SWITCHES 2.  A/C TEST FLT FOR VERIFICATION TESTED UNSATISFACTORY ON 8/29/2005 AS CO3475,  "MLG INDICATES UP NOSE GEAR DOOR VISUALLY VERIFIED OPEN".  MX INSPECTED WIRING PER WIRING MANUAL FOUND HIGH RESISTANCE AT PIN 10 AT LEVER TO GS0255DC AND HIGH RESISTANCE AT PLUG P7123.  WHEN LEVER CYCLED DURING L/G RETRACTION TEST WAS INTERMITTENT.  R/R`D L/G RETRACTION LEVER  IAW EMB145 MM NR 32-32-08 AND GROUNDING BLOCK GS025506 IAW EMB145 WIRING MANUAL NR 20-13-05.  MLG RETRACTION TEST GOOD, TEST FLEW A/C SATISFACTORILY.  A/C RETURNED TO SERVICE.
